Makale
Tam Makale
Uluslararası
2025
The Generalized Power Fractional Derivative Operators with Respect to Another Function in the Kernel
ANNALS OF THE UNIVERSITY OF CRAIOVA, MATHEMATICS AND COMPUTER SCIENCE SERIES
Cilt 52 · Sayı 2 · ss. 594–607 · 01.12.2025
Atıf için künye
Khan, H., Rahman, G., Samraiz, M., & Yıldız, Ç. (2025). The Generalized Power Fractional Derivative Operators with Respect to Another Function in the Kernel. ANNALS OF THE UNIVERSITY OF CRAIOVA, MATHEMATICS AND COMPUTER SCIENCE SERIES, 52(2), 594–607. https://doi.org/10.52846/ami.v52i2.2014
BibTeX
@article{khan2025-146753,
author = {Khan, Hira and Rahman, Gauhar and Samraiz, Muhammad and Yıldız, Çetin},
title = {The Generalized Power Fractional Derivative Operators with Respect to Another Function in the Kernel},
journal = {ANNALS OF THE UNIVERSITY OF CRAIOVA, MATHEMATICS AND COMPUTER SCIENCE SERIES},
year = {2025},
volume = {52},
number = {2},
pages = {594--607},
issn = {1223-6934},
doi = {10.52846/ami.v52i2.2014},
url = {https://akademik.atauni.edu.tr/yayinlar/146753-the-generalized-power-fractional-derivative-operators-with-respect-to-another}
}